Rokhlin conjecture and quotients of complex surfaces by complex conjugation



Rokhlin's Question and Quotients of Real Algebraic Surfaces by the Complex Conjugation
Finashin, Sergey (2003-03-01)
Complex algebraic surfaces defined over ℝ are considered. Local and global topological properties of their quotients by the complex conjugation are discussed. Bibliography: 9 titles.
Lagrangian perturbations of lagrangian nodal spheres in the complex plane
Genlik, Deniz; Finashin, Sergey; Department of Mathematics (2018)
Classification of monotone Lagrangian tori in C^2 up to Hamiltonian isotopy and rescaling is still an open problem and the only classes of such tori that are currently known are Clifford and Chekanov tori. In this thesis, we analyze how these two classes of tori can be obtained by Lagrangian perturbations of a Lagrangian nodal sphere in C^2.
Hamilton-Jacobi theory of discrete, regular constrained systems
Güler, Y. (Springer Science and Business Media LLC, 1987-8)
The Hamilton-Jacobi differential equation of a discrete system with constraint equationsG α=0 is constructed making use of Carathéodory’s equivalent Lagrangian method. Introduction of Lagrange’s multipliersλ˙α as generalized velocities enables us to treat the constraint functionsG α as the generalized momenta conjugate toλ˙α. Canonical equations of motion are determined.
Asymptotic equivalence of differential equations and asymptotically almost periodic solutions
Akhmet, Marat; Zafer, A. (Elsevier BV, 2007-09-15)
In this paper we use Rab's lemma [M. Rab, Uber lineare perturbationen eines systems von linearen differentialgleichungen, Czechoslovak Math. J. 83 (1958) 222-229; M. Rab, Note sur les formules asymptotiques pour les solutions d'un systeme d'equations differentielles lineaires, Czechoslovak Math. J. 91 (1966) 127-129] to obtain new sufficient conditions for the asymptotic equivalence of linear and quasilinear systems of ordinary differential equations. Yakubovich's result [V.V. Nemytskii, VX Stepanov, Qualit...
Elliptic curves and use of their endomorphism rings in cryptography
Sülçe, Ali Mert; Akyıldız, Ersan; Department of Cryptography (2019)
Although elliptic curves have been studied for hundreds of years, the inception of elliptic curve cryptography is 1985 by Koblitz’s and Miller’s independent proposals that is based on the discrete logarithm problem on an elliptic curve defined over a finite field. After that date, there are a lot of advances and studies in elliptic curve cryptography(ECC) which provide high security with relatively small block sizes and high speed compared to the other public key cryptosystems. For instance, 160-bit ellipti...
Citation Formats
S. Finashin, “Rokhlin conjecture and quotients of complex surfaces by complex conjugation,” JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, pp. 55–71, 1996, Accessed: 00, 2020. [Online]. Available: